# SDR DXTA2010061904128

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N971QS
- Make and model: Cessna 750
- Aircraft serial: 7500071
- Aircraft time: 9,872 hours, 6,121 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9804172
- Condition: Seized
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COCKPIT HAS BURNED SMELL AND VISIBLE SMOKE WITH APU ON AND ISOLATION VALVE OPEN. SMELL AND SMOKE SEEMED TO DISIPATE WHEN PACS SHUTOFF AND REAPPEARED WHEN TURNED AGAIN.  REMOVED ACM. FOUND SHAFT DIFFICULT TO TURN. INSTALLED REPAIRED ACM AFTER PRE-LUBING ACM. REINSTALLED DUCTING OPS AND LEAK CHECK DUE OPS AND LEAK CHECK GOOD. WORKED MM 21-51-00.
